Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A note on the Jacobi-Stirling numbers

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Merca

Editorial: Integral Transforms and Special Functions, 25(3), p.196-202, 2014.

Rezumat:

The Jacobi–Stirling numbers of both kinds are specializations of elementary and complete homogeneous symmetric functions. We use this fact to discover and prove some algebraic identities involving Jacobi–Stirling numbers. The Legendre–Stirling numbers are very special cases of the Jacobi–Stirling numbers. New connections between the Legendre–Stirling numbers and the central factorial numbers of odd indices are presented.

Cuvinte cheie: Jacobi–Stirling number, Legendre–Stirling number

URL: http://www.tandfonline.com/doi/abs/10.1080/10652469.2013.838756#preview